Alert archive / California / Wind Advisories in 2023

Wind Advisory 29, NWS Phoenix, AZ

May 8, 2023Imperial County, Riverside County, California

NWS Phoenix, AZ issued this wind advisory at May 8, 2023, 1:27 PM PDT for Imperial County, Riverside County, California. It took effect at May 9, 2023, 5:00 PM PDT. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
May 8, 2023, 1:27 PM PDT (20:27 UTC)
In effect from
May 9, 2023, 5:00 PM PDT
Expired
May 10, 2023, 10:20 AM PDT
In force
17 hr
Issued by
NWS Phoenix, AZ

Counties Imperial County, CA, Riverside County, CA

The radar

The San Diego radar (KNKX), 137 km from the middle of the area, began a volume at 20:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 8.5 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2023-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2023-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -7 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
754 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
-7 m²/s²
0-3 km storm-relative helicity
19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

249 
WWUS75 KPSR 082027
NPWPSR

URGENT - WEATHER MESSAGE
National Weather Service Phoenix AZ
127 PM MST Mon May 8 2023

CAZ562-091200-
/O.NEW.KPSR.WI.Y.0029.230510T0000Z-230510T1800Z/
Imperial County Southwest-
127 PM PDT Mon May 8 2023

...WIND ADVISORY IN EFFECT FROM 5 PM TUESDAY TO 11 AM PDT
WEDNESDAY...

* WHAT...West winds 35 to 45 mph with gusts up to 55 mph 
  expected.

* WHERE...Southwest corner of Imperial County.

* WHEN...From 5 PM Tuesday to 11 AM PDT Wednesday.

* IMPACTS...Difficult driving conditions, especially for larger 
  vehicles traveling along roads with crosswinds. Light, 
  unsecured objects may become airborne. Minor tree damage 
  possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained wind speeds of between
30 and 40 mph are expected, or wind gusts of between 40 and
58 mph. Winds this strong can make driving difficult, especially
for high profile vehicles. In addition, strong winds over desert
areas could result in briefly lowered visibilities to well under
a mile at times in blowing dust or blowing sand. Use extra
caution.

&&

$$
6 follow-up statements
175 
WWUS75 KPSR 082109
NPWPSR

URGENT - WEATHER MESSAGE
National Weather Service Phoenix AZ
209 PM MST Mon May 8 2023

CAZ563-565>567-091200-
/O.EXB.KPSR.WI.Y.0029.230510T0000Z-230510T1200Z/
Salton Sea-Imperial County Southeast-Imperial County West-
Imperial Valley-
Including the cities of Desert Shores, Coolidge Springs, 
Salton City, Winona, Coyote Wells, Plaster City, El Centro, 
Calexico, Alamorio, and Brawley
209 PM PDT Mon May 8 2023

...WIND ADVISORY IN EFFECT FROM 5 PM TUESDAY TO 5 AM PDT
WEDNESDAY...

* WHAT...West winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Salton Sea, Southeastern Imperial County, Western 
  Imperial County and Imperial Valley.

* WHEN...From 5 PM Tuesday to 5 AM PDT Wednesday.

* IMPACTS...Difficult driving conditions, especially for larger 
  vehicles traveling along roads with crosswinds. Light, 
  unsecured objects may become airborne. Minor tree damage 
  possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained wind speeds of between
30 and 40 mph are expected, or wind gusts of between 40 and
58 mph. Winds this strong can make driving difficult, especially
for high profile vehicles. In addition, strong winds over desert
areas could result in briefly lowered visibilities to well under
a mile at times in blowing dust or blowing sand. Use extra
caution.

&&

$$

CAZ562-091200-
/O.CON.KPSR.WI.Y.0029.230510T0000Z-230510T1800Z/
Imperial County Southwest-
209 PM PDT Mon May 8 2023

...WIND ADVISORY REMAINS IN EFFECT FROM 5 PM TUESDAY TO 11 AM PDT
WEDNESDAY...

* WHAT...West winds 35 to 45 mph with gusts up to 55 mph 
  expected.

* WHERE...Southwest corner of Imperial County.

* WHEN...From 5 PM Tuesday to 11 AM PDT Wednesday.

* IMPACTS...Difficult driving conditions, especially for larger 
  vehicles traveling along roads with crosswinds. Light, 
  unsecured objects may become airborne. Minor tree damage 
  possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained wind speeds of between
30 and 40 mph are expected, or wind gusts of between 40 and
58 mph. Winds this strong can make driving difficult, especially
for high profile vehicles. In addition, strong winds over desert
areas could result in briefly lowered visibilities to well under
a mile at times in blowing dust or blowing sand. Use extra
caution.

&&

$$
685 
WWUS75 KPSR 090742
NPWPSR

URGENT - WEATHER MESSAGE
National Weather Service Phoenix AZ
1242 AM MST Tue May 9 2023

CAZ562-100015-
/O.CON.KPSR.WI.Y.0029.230510T0000Z-230510T1800Z/
Imperial County Southwest-
1242 AM PDT Tue May 9 2023

...WIND ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO
11 AM PDT WEDNESDAY...

* WHAT...West winds 30 to 40 mph with gusts up to 55 mph 
  expected.

* WHERE...Southwest corner of Imperial County.

* WHEN...From 5 PM this afternoon to 11 AM PDT Wednesday.

* IMPACTS...Difficult driving conditions, especially for larger 
  vehicles traveling along roads with crosswinds. Light, 
  unsecured objects may become airborne. Minor tree damage 
  possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained wind speeds of between
30 and 40 mph are expected, or wind gusts of between 40 and
58 mph. Winds this strong can make driving difficult, especially
for high profile vehicles. In addition, strong winds over desert
areas could result in briefly lowered visibilities to well under
a mile at times in blowing dust or blowing sand. Use extra
caution.

&&

$$

CAZ563-565>567-100015-
/O.CON.KPSR.WI.Y.0029.230510T0000Z-230510T1200Z/
Salton Sea-Imperial County Southeast-Imperial County West-
Imperial Valley-
Including the cities of Desert Shores, Coolidge Springs, 
Salton City, Winona, Coyote Wells, Plaster City, El Centro, 
Calexico, Alamorio, and Brawley
1242 AM PDT Tue May 9 2023

...WIND ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO
5 AM PDT WEDNESDAY...

* WHAT...West winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Salton Sea, Southeastern Imperial County, Western 
  Imperial County and Imperial Valley.

* WHEN...From 5 PM this afternoon to 5 AM PDT Wednesday.

* IMPACTS...Difficult driving conditions, especially for larger 
  vehicles traveling along roads with crosswinds. Light, 
  unsecured objects may become airborne. Minor tree damage 
  possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained wind speeds of between
30 and 40 mph are expected, or wind gusts of between 40 and
58 mph. Winds this strong can make driving difficult, especially
for high profile vehicles. In addition, strong winds over desert
areas could result in briefly lowered visibilities to well under
a mile at times in blowing dust or blowing sand. Use extra
caution.

&&

$$
840 
WWUS75 KPSR 092025
NPWPSR

URGENT - WEATHER MESSAGE
National Weather Service Phoenix AZ
125 PM MST Tue May 9 2023

CAZ562-101100-
/O.CON.KPSR.WI.Y.0029.230510T0000Z-230510T1800Z/
Imperial County Southwest-
125 PM PDT Tue May 9 2023

...WIND ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO
11 AM PDT WEDNESDAY...

* WHAT...West winds 30 to 40 mph with gusts up to 60 mph 
  expected.

* WHERE...Southwest corner of Imperial County.

* WHEN...From 5 PM this afternoon to 11 AM PDT Wednesday.

* IMPACTS...Difficult driving conditions, especially for larger 
  vehicles traveling along roads with crosswinds. Light, 
  unsecured objects may become airborne. Minor tree damage 
  possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained wind speeds of between
30 and 40 mph are expected, or wind gusts of between 40 and
58 mph. Winds this strong can make driving difficult, especially
for high profile vehicles. In addition, strong winds over desert
areas could result in briefly lowered visibilities to well under
a mile at times in blowing dust or blowing sand. Use extra
caution.

&&

$$

CAZ563-565>567-101100-
/O.CON.KPSR.WI.Y.0029.230510T0000Z-230510T1200Z/
Salton Sea-Imperial County Southeast-Imperial County West-
Imperial Valley-
Including the cities of Desert Shores, Coolidge Springs, 
Salton City, Winona, Coyote Wells, Plaster City, El Centro, 
Calexico, Alamorio, and Brawley
125 PM PDT Tue May 9 2023

...WIND ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO
5 AM PDT WEDNESDAY...

* WHAT...West winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Salton Sea, Southeastern Imperial County, Western 
  Imperial County and Imperial Valley.

* WHEN...From 5 PM this afternoon to 5 AM PDT Wednesday.

* IMPACTS...Difficult driving conditions, especially for larger 
  vehicles traveling along roads with crosswinds. Light, 
  unsecured objects may become airborne.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained wind speeds of between
30 and 40 mph are expected, or wind gusts of between 40 and
58 mph. Winds this strong can make driving difficult, especially
for high profile vehicles. In addition, strong winds over desert
areas could result in briefly lowered visibilities to well under
a mile at times in blowing dust or blowing sand. Use extra
caution.

&&

$$
959 
WWUS75 KPSR 100503
NPWPSR

URGENT - WEATHER MESSAGE
National Weather Service Phoenix AZ
1003 PM MST Tue May 9 2023

CAZ567-101200-
/O.UPG.KPSR.WI.Y.0029.000000T0000Z-230510T1200Z/
/O.NEW.KPSR.HW.W.0008.230510T0503Z-230510T1200Z/
Imperial Valley-
Including the cities of El Centro, Calexico, Alamorio, 
and Brawley
1003 PM PDT Tue May 9 2023

...HIGH WIND WARNING IN EFFECT UNTIL 5 AM PDT WEDNESDAY...

* WHAT...West winds 20 to 30 mph with gusts up to 60 mph.

* WHERE...Imperial Valley.

* WHEN...Until 5 AM PDT Wednesday.

* IMPACTS...Very difficult driving conditions, especially for 
  larger vehicles traveling along roads with crosswinds. Light, 
  unsecured objects will become airborne. Moderate tree and 
  minor structural damage possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage. In addition,
strong winds over desert areas could result in briefly lowered
visibilities to well under a mile at times in blowing dust or
blowing sand. Use extra caution.

&&

$$

CAZ562-101800-
/O.CON.KPSR.WI.Y.0029.000000T0000Z-230510T1800Z/
Imperial County Southwest-
1003 PM PDT Tue May 9 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT WEDNESDAY...

* WHAT...West winds 30 to 40 mph with gusts up to 55 mph.

* WHERE...Southwest corner of Imperial County.

* WHEN...Until 11 AM PDT Wednesday.

* IMPACTS...Difficult driving conditions, especially for larger 
  vehicles traveling along roads with crosswinds. Light, 
  unsecured objects may become airborne. Minor tree damage 
  possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained wind speeds of between
30 and 40 mph are expected, or wind gusts of between 40 and
58 mph. Winds this strong can make driving difficult, especially
for high profile vehicles. In addition, strong winds over desert
areas could result in briefly lowered visibilities to well under
a mile at times in blowing dust or blowing sand. Use extra
caution.

&&

$$

CAZ563-565-566-101200-
/O.CON.KPSR.WI.Y.0029.000000T0000Z-230510T1200Z/
Salton Sea-Imperial County Southeast-Imperial County West-
Including the cities of Desert Shores, Coolidge Springs, 
Salton City, Winona, Coyote Wells, and Plaster City
1003 PM PDT Tue May 9 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY...

* WHAT...West winds 20 to 30 mph with gusts up to 45 mph.

* WHERE...Salton Sea, Southeastern Imperial County and Western 
  Imperial County.

* WHEN...Until 5 AM PDT Wednesday.

* IMPACTS...Difficult driving conditions, especially for larger 
  vehicles traveling along roads with crosswinds. Light, 
  unsecured objects may become airborne.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained wind speeds of between
30 and 40 mph are expected, or wind gusts of between 40 and
58 mph. Winds this strong can make driving difficult, especially
for high profile vehicles. In addition, strong winds over desert
areas could result in briefly lowered visibilities to well under
a mile at times in blowing dust or blowing sand. Use extra
caution.

&&

$$
624 
WWUS75 KPSR 100939
NPWPSR

URGENT - WEATHER MESSAGE
National Weather Service Phoenix AZ
239 AM MST Wed May 10 2023

CAZ567-101045-
/O.CAN.KPSR.HW.W.0008.000000T0000Z-230510T1200Z/
Imperial Valley-
239 AM PDT Wed May 10 2023

...HIGH WIND WARNING IS CANCELLED...

Winds continue to weaken and have fallen below High Wind Warning
criteria. Thus, the High Wind Warning has been cancelled. 

$$

CAZ563-565-566-101045-
/O.CAN.KPSR.WI.Y.0029.000000T0000Z-230510T1200Z/
Salton Sea-Imperial County Southeast-Imperial County West-
239 AM PDT Wed May 10 2023

...WIND ADVISORY IS CANCELLED...

Winds continue to weaken and have fallen below Wind Advisory
criteria. Thus, the Wind Advisory has been cancelled.

$$

CAZ562-101800-
/O.CON.KPSR.WI.Y.0029.000000T0000Z-230510T1800Z/
Imperial County Southwest-
239 AM PDT Wed May 10 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING...

* WHAT...West winds 20 to 30 mph with gusts up to 50 mph.

* WHERE...Southwest corner of Imperial County.

* WHEN...Until 11 AM PDT this morning.

* IMPACTS...Difficult driving conditions, especially for larger 
  vehicles traveling along roads with crosswinds. Light, 
  unsecured objects may become airborne. Minor tree damage 
  possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained wind speeds of between
30 and 40 mph are expected, or wind gusts of between 40 and
58 mph. Winds this strong can make driving difficult, especially
for high profile vehicles. In addition, strong winds over desert
areas could result in briefly lowered visibilities to well under
a mile at times in blowing dust or blowing sand. Use extra
caution.

&&

$$
947 
WWUS75 KPSR 101720
NPWPSR

URGENT - WEATHER MESSAGE
National Weather Service Phoenix AZ
1020 AM MST Wed May 10 2023

CAZ562-101830-
/O.CAN.KPSR.WI.Y.0029.000000T0000Z-230510T1800Z/
Imperial County Southwest-
1020 AM PDT Wed May 10 2023

...WIND ADVISORY IS CANCELLED...

Winds over far southwest Imperial County have weakened below 
Advisory levels and are expected to remain that way. However, it
will still be breezy to windy and brief patchy blowing dust is
still a possibility.

$$

AJ

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this wind advisory went out at May 8, 10:25 AM PDT, 3 hours 2 minutes earlier.

Area forecast discussion, May 8, 10:25 AM PDT, 3 hours 2 minutes before
Area Forecast Discussion
National Weather Service Phoenix AZ
1025 AM MST Mon May 8 2023

.UPDATE...
Updated Aviation discussion.

&&

.SYNOPSIS...
Temperatures through Tuesday will run a couple degrees above
normal before a dry weather system starts to move into the area by
Tuesday night. This will result in breezy to locally windy
conditions Tuesday into Wednesday, and a brief cool down on
Wednesday before another warming trend sets in for late in the
week.

&&

.DISCUSSION...
The large scale trough that continues to be situated along the
West Coast and over the eastern Pacific has now shifted far
enough north to allow for temperatures to warm back to, or just
above, normal starting today. Tonight into early Tuesday, a
shortwave trough will dive southeastward off the coast of
California, deepening the trough to our northwest before turning
east toward southern California later Tuesday.

Southwesterly winds aloft will in turn increase as the system
approaches our region on Tuesday with surface winds becoming gusty
areawide by Tuesday afternoon. Wind gusts Tuesday of 20-30 mph
will be possible areawide to 35-45 mph across Imperial Co. CA. The
latest model guidance has shifted the track of this fast moving
system farther south with a closed upper level low now forecast
to move across southern CA late Tuesday night before moving
through central Arizona Wednesday morning/early afternoon.
Moisture levels will remain very low with the passage of this
system with forecast low level mixing ratios just 3-3.5 g/kg and
PWATs of 0.3-0.4". There may be enough moisture in the mid levels
for a few high based cumulus, but not nearly enough to worry about
any shower development across the area. Winds will also be very
breezy across much of the area Wednesday with the strongest wind
gusts of 30-40 mph possible across the Arizona high terrain.

Cooler air will also move in behind the weather system early
Wednesday resulting in high temperatures Wednesday mostly in the
lower 80s across the lower deserts. By Thursday, we will be under
a mostly zonal westerly flow regime, but a ridge is forecast to
begin building from California into the Northern Rockies. The
full strength of this ridge is favored to stay to our west and
eventually to our north, but it will at least influence our air
mass as H5 heights over the Desert Southwest rise closer to 580dm
by Saturday. NBM forecast temperatures show readings warming
quickly during the latter half of the week with highs into the mid
90s already by Friday to around 100 degrees Saturday.

Going into the weekend and likely into early next week, the
weather pattern will become increasingly blocked with the ridge
that sets up to our northwest eventually becoming closed off
somewhere over the Pacific Northwest into southwest Canada. Model
ensembles then show a broad upper level cyclonic circulation
developing somewhere across the Southwestern U.S. and northern
Mexico with the aid of some energy peeling southwestward off the
stalled out trough over the Northern Plains and energy that could
come out of northern Mexico and/or from the west Texas/New Mexico
area. Ensembles have been very consistent in showing this upper
level evolution despite it being so far out, but it is still too
far out to have a good idea on some forecast details. Both the
GEFS and EPS mean PWATs are shown to increase to 0.75-1" by late
Sunday or early Monday as the flow in the mid levels is shown
switching out of the east late Saturday into Sunday. Assuming we
do get that much moisture transport into Arizona, the high terrain
is likely to see at least a slight chance of showers and
thunderstorms starting Sunday. NBM PoPs do reflect this chance
over the Arizona high terrain starting Sunday with PoPs over the
south-central Arizona lower deserts even as high as 10-15%. This
somewhat unusual pattern could persist through early next week,
but models hint at the upper level circulation gradually shifting
westward which would eventually shut down the easterly flow of
moisture.

&&

.AVIATION...Updated at 1725Z.

South-Central Arizona including KPHX, KIWA, KSDL, KDVT:

Southwesterly flow aloft will be prevalent through much of the
troposphere through Tuesday. At the surface, winds will be
transitioning to SW/Wly directions early in the 18Z TAF period
with some minor gustiness (15-20kts) for 2-3 hours after 22Z.
Winds will begin to weaken after sunset with a slow transition to
downvalley/drainage patterns overnight. Westerly winds with minor
breeziness redevelops Tuesday afternoon. As for sky cover,
anticipate very little cloudiness apart from some scant cirrus and
possibly some flat cumulus during the day Tuesday.

Southeast California/Southwest Arizona including KIPL and KBLH:

SWly/Wly flow aloft will be prevalent through much of the
troposphere through Tuesday. At the surface, Wly directions will
remain in place at KIPL with breeziness (gusts 20-25kts) kicking
in for at least a few hours after 01Z before weakening by late
evening. At KBLH, anticipate Sly/SWly directions to predominate
with breeziness (gusts 20-25kts) this afternoon into early evening
before weakening after sunset. As for sky cover, anticipate very
little cloudiness apart from some scant cirrus tonight and Tuesday.

&&

.FIRE WEATHER...
Conditions will remain seasonably warm the next couple days with
winds becoming breezy to locally windy Tuesday and Wednesday.
Wind gusts Tuesday afternoon/evening of 30-40 mph are likely
across southeast California to 20-30 mph elsewhere, while the
Arizona high terrain may see wind gusts of 30-40 mph Wednesday
afternoon. Humidities will also be fairly low with MinRH values
around 10% through Tuesday and closer to 15% Wednesday. The
combination of gusty winds and low RHs Tuesday and Wednesday may
result in an elevated fire risk, particularly where fuels have had
a chance to dry out. Late this week into next weekend,
temperatures will warm to above normal with low RHs persisting
through Saturday. By Sunday, there is a reasonable chance of
seeing a marked increase in moisture across Arizona with a chance
of showers and thunderstorms possible across the eastern Arizona
high terrain.

&&

.HYDROLOGY...Updated 430 AM MST 5/8/2023

SALT: Releases from Granite Reef Dam and Stewart Mountain Dam are
around 1000 cfs and streamflow gauges along the Salt River
between Granite Reef Dam and Tempe Town Lake are measuring flow
between 1000 to 2000 cfs. This level of flow and higher is known
to cause impacts to low water crossings and mining operations.
Thus a Flood Warning continues through May 11th.

GILA: Flow in the Gila River continues to travel downstream
through Yuma County as water releases from Painted Rock Dam
continue. Releases from Painted Rock Dam remain above 3000 cfs.
Continued releases from the dam will lead to inundation of
downstream unbridged river crossings through Yuma County. Several
unbridged roads in Yuma County have already reportedly been closed
due to flooding. Flood warnings remain in effect downstream of
Painted Rock Dam to the Colorado River. The latest USGS gauge
observation along the Gila River near Dateland recorded a depth
around 9 feet, reaching minor flood stage. The USGS gauge closer
to the town of Yuma, near Dome, shows flows above action stage at
21.9 feet. Given that the flows will continue above action stage
through at least the next week, the Flood Warnings along the Gila
River continue in effect through May 16th.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...None.
CA...None.
&&

DISCUSSION...Kuhlman
AVIATION...AJ
FIRE WEATHER...Kuhlman
HYDROLOGY...Lojero/Benedict

Nearby

Wind Advisories in California, 2023Every wind advisory in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.